Journal article icon

Journal article

hp-Version Discontinuous Galerkin Finite Element Method for Semilinear Parabolic Problems.

Abstract:

We consider the hp-version discontinuous Galerkin finite element method (hp-DGFEM) with interior penalty for semilinear parabolic equations with locally Lipschitz continuous nonlinearity, subject to mixed nonhomogeneous Dirichlet-nonhomogeneous Neumann boundary conditions. Our main concern is the error analysis of the (spatially) semidiscrete hp-DGFEM on shape-regular spatial meshes. We derive error bounds under various hypotheses on the regularity of the solution, for both the symmetric and ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/050642125

Authors


Journal:
SIAM J. Numerical Analysis
Volume:
45
Issue:
4
Pages:
1544-1569
Publication date:
2007-01-01
DOI:
EISSN:
1095-7170
ISSN:
0036-1429
URN:
uuid:c86506c8-3161-4858-86c2-ae2a10c22996
Source identifiers:
188897
Local pid:
pubs:188897

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP